The multiplicative structure of $J$-contractive matrix functions
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 4 (1955), pp. 125-236
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1955_4_a2,
author = {V. P. Potapov},
title = {The multiplicative structure of $J$-contractive matrix functions},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {125--236},
year = {1955},
volume = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1955_4_a2/}
}
V. P. Potapov. The multiplicative structure of $J$-contractive matrix functions. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 4 (1955), pp. 125-236. http://geodesic.mathdoc.fr/item/MMO_1955_4_a2/